Fundamental Journal of Mathematics and Applications
Kapak Resmi
ISSN 2645-8845 | Periyot Yılda 2 Sayı | Başlangıç: 2018 | Yayıncı Murat Kirişci |

The main aim and scope of Fundamental Journal of Mathematics and Applications (FUJMA) (Fundam. J. Math. Appl.) is publishing of refereed, high quality original research papers in all areas where mathematics plays an significant role. Fundamental Journal of Mathematics and Applications publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers.

Fundamental Journal of Mathematics and Applications has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. No submission or processing fees are required.

The journal is published every six months and two issues per year (June and December).

The overall similarity index percentage must be below 39 % for the articles published from 2019. If submitted paper has high similarity it means that it is of restricted originality and cannot be handled by FUJMA. The content is in such a way to change that this rate will become less than 39 %. Otherwise we have to reject the paper.


Fundamental Journal of Mathematics and Applications aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes:


AlgebraAlgebraic GeometryCategory TheoryComplex AnalysisControl Theory and Optimization
Differential EquationsDifferential GeometryDiscrete MathematicsDynamical Systems and Ergodic TheoryFunctional Analysis
GeometryMathematical Logic and FoundationsMathematical PhysicsMathematical FinanceNumber Theory
Numerical Analysis
Operator TheoryProbability Theory and StatisticsReal AnalysisTopology

Fundamental Journal of Mathematics and Applications

ISSN 2645-8845 | Periyot Yılda 2 Sayı | Başlangıç: 2018 | Yayıncı Murat Kirişci |
Kapak Resmi

1.471

3.031

The main aim and scope of Fundamental Journal of Mathematics and Applications (FUJMA) (Fundam. J. Math. Appl.) is publishing of refereed, high quality original research papers in all areas where mathematics plays an significant role. Fundamental Journal of Mathematics and Applications publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers.

Fundamental Journal of Mathematics and Applications has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. No submission or processing fees are required.

The journal is published every six months and two issues per year (June and December).

The overall similarity index percentage must be below 39 % for the articles published from 2019. If submitted paper has high similarity it means that it is of restricted originality and cannot be handled by FUJMA. The content is in such a way to change that this rate will become less than 39 %. Otherwise we have to reject the paper.


Fundamental Journal of Mathematics and Applications aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes:


AlgebraAlgebraic GeometryCategory TheoryComplex AnalysisControl Theory and Optimization
Differential EquationsDifferential GeometryDiscrete MathematicsDynamical Systems and Ergodic TheoryFunctional Analysis
GeometryMathematical Logic and FoundationsMathematical PhysicsMathematical FinanceNumber Theory
Numerical Analysis
Operator TheoryProbability Theory and StatisticsReal AnalysisTopology
Volume: 1 Issue: 2 Son Sayı
Cilt 1 - Sayı 2 - Ara 2018
  1. Some Properties of Proper UP-Filters of UP-Algebras
    Sayfalar 109 - 111
    Daniel A. Romano
  2. On Semi-Invariant Submanifolds of Trans-Sasakian Finsler Manifolds
    Sayfalar 112 - 117
    Ayşe Funda Sağlamer, Nesrin Çalışkan
  3. Coding Matrices for $GL(2,q)$
    Sayfalar 118 - 130
    Ahmed A. Khammash, Marwa M. Hamed
  4. Nonexistence of Global Solutions for the Kirchhoff-Type Equation with Fractional Damped
    Sayfalar 131 - 136
    Erhan Pişkin, Turgay Uysal
  5. Weak Semilocal Convergence Conditions for a Two-Step Newton Method in Banach Space
    Sayfalar 137 - 144
    Ioannis K Argyros, Santhosh George
  6. The Number of Snakes in a Box
    Sayfalar 145 - 156
    Christian Barrientos, Sarah Minion
  7. $\mathcal{I}$-Cesaro Summability of a Sequence of Order $\alpha$ of Random Variables in Probability
    Sayfalar 157 - 161
    Ömer Kişi, Erhan Güler
  8. Existence and Stability of Solutions of Katugampola-Caputo Type Implicit Fractional Differential Equations with Impulses
    Sayfalar 162 - 174
    M. Janaki, K. Kanagarajan, E. M. Elsayed
  9. On Markowitz Geometry
    Sayfalar 175 - 183
    Valentin Iliev
  10. Explicit Solutions of a Class of (3+1)-Dimensional Nonlinear Model
    Sayfalar 184 - 190
    Yongyi Gu
  11. Minimum Degree and Size Conditions for Hamiltonian and Traceable Graphs
    Sayfalar 191 - 193
    Rao Li, Anuj Daga, Vivek Gupta, Manad Mishra, Spandan Kumar Sahu, Ayush Sinha
  12. Qualitative Behavior of Two Rational Difference Equations
    Sayfalar 194 - 204
    Mohammed Almatrafi, E. M. Elsayed, Faris Alzahrani
  13. Existence and Iteration of Monotone Positive Solution for a Fourth-Order Nonlinear Boundary Value Problem
    Sayfalar 205 - 211
    Djourdem Habib, Slimane Benaicha, Noureddine Bouteraa
  14. $\alpha_\kappa-$Implicit Contraction in non-AMMS with Some Applications
    Sayfalar 212 - 219
    Ekber Girgin, Mahpeyker Öztürk
  15. Fluid Flow Characteristics for a Diverging-Converging Magnetohydrodynamic Electric Current Configuration
    Sayfalar 220 - 231
    Okey Oseloka Onyejekwe